|I am allergic of Bactrim
Jan 24, 2002
Dear Doctor I am allergic for Bactrim and hiv + from 3 months, VL 36000, CD4 413. Are other meds, to be used instead of Bactrim? (I am allergic of sulfamids in generally.) In case of necessity?
Thank a Lot
Response from Dr. Feinberg
Acute arthritis complications in adults with HIV. Osteomialitis and joint deteriaration
thrush not treated
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.